# SDR AALA202104199040

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842161
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE BATTERY EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN (3 EA). REPLACED BATTERY EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN PER AMM 33-51-38-400-002-A.
